It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Well, I understand what you're saying, and I've heard doctors say pretty much the same thing. But I don't exactly buy it. Statin pain can certainly manifest itself elsewhere. Peripheral neuropathy is one good example. My father ran into problems while he was taking Zocor, and he developed peripheral neuropathy in his left foot, which is certainly well below the thigh and buttocks. So much for that! And the doctor told him that his blood tests were all normal!

Why not take a break from statins, and then see how your leg feels? Stop taking it for several months and see if your leg feels any better. That's one way of determining whether or not statins are the cause of your problems.





All times are GMT -7. The time now is 10:43 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!